UNIGE document Scientific Article
previous document  unige:9778  next document
add to browser collection

S-Rock: Chebyshev methods for stiff stochastic differential equations

Cirilli, Stephane
Published in SIAM Journal on Scientific Computing. 2008, vol. 30, no. 2, p. 997-1014
Abstract We present and analyze a new class of numerical methods for the solution of stiff stochastic differential equations (SDEs). These methods, called S-ROCK (for stochastic orthogonal Runge–Kutta Chebyshev), are explicit and of strong order 1 and possess large stability domains in the mean-square sense. For mean-square stable stiff SDEs, they are much more efficient than the standard explicit methods proposed so far for stochastic problems and give significant speed improvement. The explicitness of the S-ROCK methods allows one to handle large systems without linear algebra problems usually encountered with implicit methods. Numerical results and comparisons with existing methods are reported.
Full text
Article (Published version) (2 MB) - document accessible for UNIGE members only Limited access to UNIGE
(ISO format)
ABDULLE, Assyr, CIRILLI, Stephane. S-Rock: Chebyshev methods for stiff stochastic differential equations. In: SIAM Journal on Scientific Computing, 2008, vol. 30, n° 2, p. 997-1014. doi: 10.1137/070679375 https://archive-ouverte.unige.ch/unige:9778

377 hits



Deposited on : 2010-07-29

Export document
Format :
Citation style :